European review for medical and pharmacological sciences · 2007
Ropivacaine induced acute neurotoxicity after epidural injection.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Rodolà F, Anastasi F, Vergari A
Аннотация
Ropivacaine is an amide-type long acting local anaesthetic. According to experimental and human data, its toxicity for Central Nervous System (CNS) and Cardiovascular System (CVS) is considered lower than toxicity related to bupivacaine, the now-a-days accepted golden standard for long acting local anaesthetics. Nevertheless, reports about this kind of accidents are fairly numerous. Aim of this short paper is to describe, primarily from a subjective point of view, CNS symptoms a patient (one of the Authors) suffered by an acute toxic reaction during an epidural block, and to stress the need to pay attention to safety measures in the practice of loco-regional anaesthesia and epidural blockade.